MathSciNet Relay Station
MathSciNet bibliographic data
MR1311296 30D15 (30D35 33E30)
Sedletskiĭ, A. M. Asymptotic formulas for zeros of functions of Mittag-Leffler type. (Russian) Anal. Math. 20 (1994), no. 2, 117–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement